# SDR MALA954302

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 101655
- Condition: Frozen
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3336 - ON APPROACH TO CMX, THE RIGHT GEAR DIDN'T INDICATE DOWN AND LOCKED AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL A DOWN AND LOCKED INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK ROLLER.  SYSTEM OPERATED SATISFACTORILY.  (Z)
